Couldn't find what you looking for?

TRY OUR SEARCH!

hello im a 19 yr old male quite physically active my blood pressure is spot on my heart rate is only 52!!

since xmas 07 (4 months now) ive been experiencing the following:

tightness of chest... almost everyday i get a tight chest sometimes just comes on but most the time after eating.

chest pain... i get a a pain in the centre of my chest.

breathing difficulties... this can occur for no reason even if im totally relaxed. usually comes with the chest pain

heart palpitations... usually wen totally relaxed. ive suffered these since i was 13 but never anything to make me worry until now i get them almost everyday usually when im at rest, but now they are happening after playing footy or exercise

lightheadedness and headaches... and now for the last couple of weeks ive been experiencing lightheadedness everytime i get up or move from being rested, they are accompanied by a feeling of a sudden rush of blood and now almost everytime i get up my heart races, so from being rested to just getting up makes my heart race.

Alcohol... before xmas i was fine now if i have a drink of alcohol the next day i experience pins n needles feeling in face and hands.

at first i thought it was indigestion but surely not with all these sympthoms.

please if anyone can help it would be appriciated.

thanks. ;-)

Loading...

Have you7 gottento the bottom of this ?? I have similar symptoms and am curious to hear if you found an answer !!
Reply

Loading...

See your GP. It may be a case of hyperventilation. I have just had the same symptoms, went to hospital last weekend thinking I was having heart probs. After tests etc that all checked out ok..have highish cholestrol so have been put on simavastatin & losec/Omeprazole.Saw my GP who said I wasnt breathing properly & was hyperventilating as we spoke.This causes numbness in mouth etc & lightheadedness.Hard to believe but he's right. Exercise will help too with breathing. There are books to read on subject or see a breathing specialist physio.
Reply

Loading...